# SDR 98ZZZX4545

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14445
- Make and model: Aerosp ATR42-500
- Aircraft serial: 503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7012210
- Condition: Inoperative
- Location: Rows 9 & 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING LINE CHECK INPSECTION, THE OVERHEAD EMERGENCY LIGHTS AT ROWS 9 AND 10 WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BULBS, AND THE AIRACRAFT WAS APPROVED FOR RETURN TO SERVICE.
